Jan 22, 2004
Last year I had surgery on my left pectoral to remove a gynecomastia mass. Since then, the same problem has started on the right side. I researched some alternatives, and ended up purchasing some Andractim DHT gel on the internet. It seemed to help, but now I can't get any more because the web site is gone. My doc prescribed Androgel as a substitute, but I read that it isn't the same as the DHT that the gyno study was based on.
Do you know if I can subsititute the Androgel for Andractim. And also, are those European steriod sites legit?
Response from Mr. Vergel
You can order DHT cream from gulfsouthrx.com. Arimidex and Nolvadex are also prescribed oral drugs that can help. There are two reports on gynecomastia in patients taking Sustiva, but it is difficult to determine if this HIV drug is responsible for this problem. I suspect there may be increases in estrogen and decreases in free testosterone that cause this problem (have your hormones checked!)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Can A Blood Test Tell You If You Have An Std?
- Are Chronic Yeast Infection And Swollen Glands Sign Of Hiv?
- Can Hiv Positive People Receive Hair Transplants?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.